# SDR ASAA2022082139592

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737
- Aircraft serial: 35091
- Aircraft time: 58,089 hours, 17,127 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 4082260939
- Part serial: 02414131
- Condition: None
- Location: Flight Compartme
- Part time: 53,635 hours, 26,224 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 AUTOPILOT INOP. DISENGAGED MULTIPLE TIMES AT CRUISE. GROUNDED - YES. REMOVED/REPLACED MCP B737-800 AMM 22-11-34.
